# SDR UPS06447472

- Difficulty date: July 7, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123F
- Aircraft serial: 20101
- Aircraft time: 83,907 hours, 23,132 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Corroded
- Location: Rt Wing Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW I/B T/E AFT FLAP INTERNAL REAR SUPPORT DAMAGED AT WBL 440 FOUND CORROSION DAMAGED.  CORROSION BLEND OUT 0.080" BY 1/2" BY 1" EXCEED SRM 57-50-01 FIG 3 LIMITS, RHW I/B T/E AFT FLAP INTERNAL REAR SUPPORT AT WBL 423 TO 442.  REPAIRED AS PER SRM 51-40-04 FIG 1.
